HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A Nonlinear Poisson Formula for The Schrödinger Operator

Files in This Item:
pre855.pdf184.15 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84005

Title: A Nonlinear Poisson Formula for The Schrödinger Operator
Authors: Carles, Remi Browse this author
Ozawa, Tohru Browse this author
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 855
Start Page: 1
End Page: 7
Abstract: We prove a nonlinear Poisson type formula for the Schrödinger group. Such a formula had been derived in a previous paper by the authors, as a consequence of the study of the asymptotic behavior of nonlinear wave operators for small data. In this note, we propose a direct proof, and extend the range allowed for the power of the nonlinearity to the set of all short range nonlinearities. Moreover, H1-critical nonlinearities are allowed.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69664
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University